This is an old revision of the document!


Publications

  1. Distribution of Mordell-Weil ranks of families of elliptic curves, Banach Center Publications 108 (2016), 201-229
  2. The generalized Fermat equation with exponents 2, 3, n, preprint (with Nuno Freitas and Michael Stoll)
  3. Divisibility sequences of polynomials and heights estimates, to appear in New York Journal of Mathematics
  4. Mordell-Weil ranks of families of elliptic curves parametrized by binary quadratic forms, submitted
  5. On higher congruences between cusp forms and Eisenstein series II, preprint 2015 (available on demand)
  1. Enchained in Markov chains in Proceedings of 12th International Workshop for Young Mathematicians "Probability Theory and Statistics" , Kraków, Poland, 2009
  2. Elliptic curves cryptography in Proceedings of 11th International Workshop for Young Mathematicians "Number Theory", Kraków, Poland, 2008